ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Simple Coding Scheme For Modular Arithmetic

Adiga, BS and Shankar, P (1983) Simple Coding Scheme For Modular Arithmetic. In: Electronics Letters, 19 (17). pp. 703-705.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (347Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Abstract

A dual representation scheme for performing arithmetic modulo an arbitrary integer M is presented. The coding scheme maps each integer N in the range 0 <= N < M into one of two representations, each being identified by its most significant bit. The encoding of numbers is straightforward and the problem of checking for unused combinations is eliminated.

Item Type: Journal Article
Additional Information: Copyright 1983 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 06 Nov 2009 12:35
Last Modified: 29 Feb 2012 07:31
URI: http://eprints.iisc.ernet.in/id/eprint/20519

Actions (login required)

View Item View Item